# SDR SCNA20140210025

- Difficulty date: January 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT WET AREA FWD OF L2 DOOR FLOOR SUPPORT STRUCTURE CORRODED.  R & R FLOOR SUPPORT.
